infantile spasms... (medication worrys)

Kelly - posted on 05/28/2014 ( 1 mom has responded )




My 2 year old daughter has infantile spasms, she has one seizure every night but throw the day she is a normal hyperactive little lady (you would never know she was ill) but shes just been given medication. The side affects say she will be more hyperactive n have behaviour problems n sickness ect... first two days she didnt have a seizure but now they seem to have come back worse, they seem to push her head forwards aswell as her arms n legs, Saturday she had two in one night. Also she seems to be sitting around or lieing on the floor all the time which is very unusual for her n once her arms n legs seemed floopy n she just sat hugging me for hours. Also today iv noticed she was extremely clumsy (shes normally clumpy but today was a lot worse) then when I was changing her for bed I notice hundreds of tiny spots all over her. The epilepsy specialist told me not to stop the medication before speaking to her first but shes typically on holiday! Is anyone else going throw this too? Is it just her body getting used to the medication or should I stop it anyway?


~♥Little Miss - posted on 05/28/2014




Some of these medications need to be weened slowly. I would not abruptly stop them. I would call the office again and ask for the soonest appointment, and let them know they seizures are getting worse. If they do not get you in asap, seek out another specialist. Good luck momma, I am so sorry you and your daughter are going through this. I cannot imagine my child having seizure, so scary! I hope they help her soon!

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms